# SDR USAA2014052100014

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT CHANNEL BETWEEN BS 324 TO BS 345, RBL 60.  REPLACED FLOOR SUPPORT CHANNEL BETWEEN BS 365 TO BS 345, RBL 60 IAW SRM 51-10-02, 51-40-02, 51-40-05 & AMM 51-21-00.
